Institutional Repository [SANDBOX]
Technical University of Crete
EN  |  EL

Search

Browse

My Space

Journal Publications

You may browse collection of community or use the search tool below

Last Submissions

 166-180 out of 235 results
166 S. Hu, D.A. Kandilakis, N.S. Papageorgiou, "Periodic solutions for nonconvexdifferential inclusions," Proceedings of the American Mathematical Society, vol. 127, no. 1, pp. 89-94, Jan. 1999. 2015-10-29
167 D.A. Kandilakis, N.S. Papageorgiou, "Nonlinear periodic parabolic problems withnonmonotone discontinuities," Proceedings of the Edinburgh Mathematical Society, vol. 41, no. 2, pp. 117-132, 1998. doi: http://dx.doi.org/10.1017/S0013091500019453 2015-10-29
168 D.A. Kandilakis, N.S. Papageorgiou, "Maximun and minimum solutions fornonlinear parabolic problems with discontinuities," Proceedings of the Indian Academy of Sciences - Mathematical Sciences, vol. 108, no. 2, pp. 179-187, Jun. 1998. doi: 10.1007/BF028415512015-10-29
169 D.A. Kandilakis," Pseudomonotonicity and nonlinear hyperbolic equations," Comment.Math.Univ.Carolin, vol. 38, no. 3, pp. 463–469 , 1997.2015-10-29
170 D.A. Kandilakis, N.S. Papageorgiou," Existence theorems for nonlinear boundaryvalue problems for second order differential inclusions," Journal of Differential Equations, vol. 132, no. 1, pp. 107–125, Nov. 1996. doi: 10.1006/jdeq.1996.01732015-10-29
171 D.A. Kandilakis," An existence result for nonlinear evolution equations of secondorder," Discussiones Mathematicae. Differential Inclusions, vol. 16, pp. 153-160, 1996.2015-10-29
172 D.A. Kandilakis, "Nonlinear evolution equations involving time dependentsubdifferentials of opposite sign," Nonlinear Analysis: Theory, Methods & Applications, vol. 27, no. 3, pp. 321–326, Aug. 1996. doi: 10.1016/0362-546X(95)00065-42015-10-29
173 D.A. Kandilakis, "The sensitivity of parametric evolution inclusions generated bytime dependent convex subdifferentials," Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 184–196, Aug. 1995. doi: 10.1006/jmaa.1995.12932015-10-29
174 D.A. Kandilakis, N.S. Papageorgiou," Evolution inclusions of the subdifferentialtype depending on a parameter," Comment.Math.Univ.Carolinae, vol. 33, pp. 437–449, 1992. 2015-10-29
175 D.A. Kandilakis, "On the extension of multimeasures and integration with respectto a multimeasure," Proceedings of the American Mathematical Society, vol. 116, no. 1, pp, 85-92, Sept. 1992. doi: 10.2307/21592982015-10-29
176 D.A. Kandilakis, N.S. Papageorgiou," Nonsmooth analysis and approximation," Journal of Approximation Theory, vol. 52, no. 1, pp. 58-81, Jan. 1988. doi: 10.1016/0021-9045(88)90037-82015-10-29
177 D.A. Kandilakis, N.S. Papageorgiou: “On the existence of solutions for randomdifferential inclusions in a Banach space," Journal of Mathematical Analysis and Applications. vol. 126, no. 1, pp. 11–23, Aug. 1987. doi: 10.1016/0022-247X(87)90070-92015-10-29
178 N.S. Papageorgiou and D.A. Kandilakis, "Convergence in approximation and nonsmooth analysis," Journal of Approximation Theory, vol. 49, no. 1, pp. 41–54, Jan. 1987. doi: 10.1016/0021-9045(87)90112-22015-10-29
179 P.Parthenios, N.Patsavos , “A Dynamic Online Interface Representing a PolyvalentCultural Identity: The Case of Crete”, International Journal of Heritage in the Digital Era., Vol. 1, no.1, pp.137‐140, Oct. 2012 . doi: 10.1260/2047-4970.1.0.1372015-10-23
180 Providakis CP, Liarakos EV," Web based concrete strengthening monitoring using an innovative EMI telemetric system and extreme values statistics," J. of Struct.Control Health Mon.,vol.21,no.9,2014.doi:10.1002/stc.16452015-10-18
Pages: |...7 |8 |9 |10 |11 | 12 |13 |14 |15 |16 |